# SDR SWIA202157920

- Difficulty date: April 14, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N182SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000579
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 18-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA L/H TRACK BETWEEN FR18 AND FR19 AS MARKED.         (C-CHECK RO 4/27/2021)    REMOVED DAMAGE TO LH TRACK BETWEEN F18 AN FR19 FLOORBOARD MOUNTING HOLE BY UPSIZING HOLE FROM 0.312" TO 0.328" REF SRM 51-40-02
